# SDR SWIA200922805

- Difficulty date: October 6, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 16,589 hours, 12,825 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: False Indication
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED FLAP MOVEMENT AT CRUISE.  (FLT 5925)  REPLACED BOTH FLAP POSITION TRANSMITTERS, FDR CONFIRMED NO FLAP MOVEMENT.
